# SDR SIMA200532501

- Difficulty date: November 14, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 8,374 hours, 7,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  CUT OUT SECTION OF BEAM TO REMOVE CORROSION.  PREPARED A DOUBLER, FILLER, SHIMS AND A PLATE.  REPAIR DONE IAW SRM.  (K)
